Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 566–591 (Mi tvp4407)  

This article is cited in 5 scientific papers (total in 5 papers)

On hitting times of the winding processes of planar Brownian motion and of Ornstein–Uhlenbeck processes, via Bougerols identity

S. Vakeroudisab

a Ècole Normale Supérieure, Paris
b Université Pierre & Marie Curie, Paris VI

DOI: https://doi.org/10.4213/tvp4407

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 485–507

Bibliographic databases:

Received: 28.07.2010
Language:

Citation: S. Vakeroudis, “On hitting times of the winding processes of planar Brownian motion and of Ornstein–Uhlenbeck processes, via Bougerols identity”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 566–591; Theory Probab. Appl., 56:3 (2011), 485–507

Citation in format AMSBIB
\Bibitem{Vak11}
\by S.~Vakeroudis
\paper On hitting times of the winding processes of planar Brownian motion and of Ornstein--Uhlenbeck processes, via Bougerols identity
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 566--591
\mathnet{http://mi.mathnet.ru/tvp4407}
\crossref{https://doi.org/10.4213/tvp4407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136465}
\elib{https://elibrary.ru/item.asp?id=20732919}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 485--507
\crossref{https://doi.org/10.1137/S0040585X97985546}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867700664}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4407
  • https://doi.org/10.4213/tvp4407
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vakeroudis S., Yor M., “Some infinite divisibility properties of the reciprocal of planar Brownian motion exit time from a conex”, Electron. Commun. Probab., 17:23 (2012), 9 pp.  crossref  mathscinet  zmath  isi
    2. Vakeroudis S., Yor M., “Integrability Properties and Limit Theorems for the Exit Time From a Cone of Planar Brownian Motion”, Bernoulli, 19:5A (2013), 2000–2009  crossref  mathscinet  zmath  isi
    3. Vakeroudis S., “on the Windings of Complex-Valued Ornstein–Uhlenbeck Processes Driven By a Brownian Motion and By a Stable Process”, Stochastics, 87:5 (2015), 766–793  crossref  mathscinet  zmath  isi
    4. Kyprianou A.E. Vakeroudis S.M., “Stable Windings At the Origin”, Stoch. Process. Their Appl., 128:12 (2018), 4309–4325  crossref  mathscinet  zmath  isi  scopus
    5. Jedidi W., Vakeroudis S., “Windings of Planar Processes, Exponential Functionals and Asian Options”, Adv. Appl. Probab., 50:3 (2018), 726–742  crossref  mathscinet  isi  scopus
  •     Theory of Probability and its Applications
    Number of views:
    This page:264
    Full text:126
    References:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021